MathSciNet Relay Station
MathSciNet bibliographic data
MR2344915 34K20 (34K40)
Zhang, Keyue; Cao, D. Q. Further results on asymptotic stability of linear neutral systems with multiple delays. J. Franklin Inst. 344 (2007), no. 6, 858–866.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement